Top answers from doctors based on your search:
Disclaimer

Can keflex cause colitis or swelling of the intestines

A 21-year-old member asked:
Dr. Carlo Contreras
A Verified Doctor answered
A US doctor answered Learn more
Yes: Virtually every antibiotic has the potential to cause a type of colitis called c. Difficile colitis. Antibiotics kill bacteria. Even as normal people ... Read More
1
1 thank
Dr. Thomas Klein
40 years experience Allergy and Immunology
Yes : Any antibiotic can cause an infection called c. Dificile which causes extreme diarrhea and colitis. Keflex is not a common cause of c dificile infect ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old female asked:
Dr. Ahmad Ibrahim
18 years experience Urgent Care
Get rechecked: Rib pain can be muscular, bony or on the surface if associated with a rash. You can always get a second opinion back at the hospital if the pain is wo ... Read More
A 33-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without additional history, physical examination and may be some tests. The tests may have been do ... Read More
A 23-year-old male asked:
Dr. Martin Raff
55 years experience Infectious Disease
Cannot: Clostridium difficile colitis occurs when you alter the normal colonic flora with antibiotics and it grows out and produces toxin. Whether this happe ... Read More
A 24-year-old female asked:
Dr. Frank Kuitems
38 years experience Internal Medicine
Yes: Increased gas and increased bowel motility
1
1 thank
A female asked:
Dr. Kathy Robinson
31 years experience Family Medicine
Many things: Inflammation in the gastrointestinal system could be caused by undiagnosed infections, parasites or food intolerances. Consider some dietary changes l ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Terry Simpson
34 years experience General Surgery
No: The inflammation can be aggravated by it but it will not cause a problem.
A 21-year-old male asked:
Dr. Pradeep Parihar
30 years experience Family Medicine
Colitis: no
A 33-year-old male asked:
Dr. Jason Wyse
13 years experience Anesthesiology
Yes: Inflammatory bowel disease puts people at risk of developing inappropriate direct connections between their bladder and their intestines. This is not ... Read More
A 47-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Diarrhea: Diarrhea after a salmonella infection can be due to continuing infection(until cultures of stool are negative),antibiotic associated diarrhea(if you w ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month